Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proof of a conjecture of Routledge


Author: Shih-chao Liu
Journal: Proc. Amer. Math. Soc. 11 (1960), 967-969
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117158-9
MathSciNet review: 0117158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. A. Routledge, Ordinal recursion, Proc. Cambridge Philos. Soc. vol. 49 (1953) pp. 175-182. MR 0053046 (14:714d)
  • [2] R. Peter, Rekursive Funktionen, Budapest, Akademiai Kiado, 1951. MR 0044467 (13:421l)
  • [3] -, Konstruktion nichtrekursiver Funktionen, Math. Ann. vol. 111 (1935) pp. 42-60. MR 1512975
  • [4] S. C. Kleene, General recursive functions of natural numbers, Math. Ann. vol. 112 (1936) pp. 727-742. MR 1513071

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117158-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society